ArticleCureus2022
A Case Series of Statin-Induced Necrotizing Autoimmune Myopathy.
Article in Cureus, 2022. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Not yet cited in PubMed.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
0 citing papers in PubMed, 0 citations in OpenAlex.
No citing paper in PubMed yet.
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
5 authors at 4 institutions in 1 country.
Funding
No grant is acknowledged in the PubMed record.
Abstract
The use of statins has been increasing over the past decade for the primary and secondary prevention of cardiovascular disease worldwide. Subsequently, various side effects have also been unfolding. Muscle-related side effects secondary to statins range from myalgia to rhabdomyolysis and need close monitoring for early detection. Statin-induced necrotizing autoimmune myopathy (SINAM) in particular is unique given its pathophysiology, trigger factor, genetic predisposition, and aggressive management strategy. We present two cases of SINAM and discuss the clinical aspects of diagnosis, investigation, and management. Statin-induced necrotizing autoimmune myopathy usually presents with proximal myopathy along with increased creatinine kinase (CK) levels which do not resolve with only statin discontinuation. Diagnosis should be made with biopsy and 3-hydroxy-3-methylglutaryl-coenzyme A reductase (HMGCR) antibody detection. The investigation should also be directed to rule out other etiology of proximal myopathy. In most cases, rechallenge with a statin is unsuccessful and immunosuppressive treatment is essential.
Indexed as
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.